Opuscula Math. 27, no. 1 (2007), 25-36
Construction of algebraic-analytic discrete approximations for linear and nonlinear hyperbolic equations in R2. Part I
Abstract. An algebraic-analytic method for constructing discrete approximations of linear hyperbolic equations based on a generalized d'Alembert formula of the Lytvyn and Riemann expressions for Cauchy data is proposed. The problem is reduced to some special case of the fixed point problem.
Keywords: algebraic-analytic approximation, d'Alembert type formula, Riemann functions, fixed point problem.
Mathematics Subject Classification: 35B05, 65F05.